# SDR QXEA200701473

- Difficulty date: September 20, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - NR 2 NACELLE, FRAME FITTING FOR FORWARD MAIN LANDING GEAR DOOR, AFT HINGE ARM SUPPORT RIB HAS ONE FASTENER HOLE BLOWN OUT.  REPAIRED IAW SRM 51-40-11.
